# SDR AALA971006

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6835
- Make and model: Boeing 727223
- Aircraft serial: 20188
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - 1.50 INCH CRACK FROM FASTENER HOLE TO CENTER OF LEFT 930 FRAME AT STR 14.  STOP DRILLED CRACK AND INSTALLED REPAIR PER SB 727-53-0162, REV FEB 21, 1991.  TST:  75,765.  CYCLES:  52,034.  (X)
